# SDR DALA2022072905224

- Difficulty date: July 25, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,210 hours, 7,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R DAMAGED FROM FRAME 28-29. REF LOF PAGE 8704668. REMOVED DAMAGED SECTION OF STRINGER 41 PER A321 SRM 51-42-11 ( 471692). C/W STR 41 OPEN HOLE INSP OR REMOVED FASTENERS IAW A321 NDTM 51-10-01 AND CUT OFF EDGES IAW A321 NDTM 51-10-08. NO CRACK INDICATIONS (QC 5285. OKAY TO TREAT AND PRIME (QC 5111). APPLIED ALODINE , PRIMER AND POLY TOP COAT TO REPAIR PARTS ( 471692). OKAY TO INSTALL PARTS (QC1440) INSTALLED STRINGER 41 REPAIR PARTS. REF ER/A 600716-14 REV ORG. (LP# 2336612)
